# SDR 95ZZZX4114

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Part number: 216362036
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 15,230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 4 ENGINE, LEFT FUEL MANIFOLD CRACKED, FOUND ON INSPECTION.  REPLACED FUEL MANIFOLD.
